# SDR A6WA200840458

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 14,233 hours, 12,891 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO IN FLIGHT.  BRAKE TEMPS WERE IN NORMAL RANGE AT LANDING.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4 FLAPS SYSTEM RESET OK.  AIRCRAFT RELEASED FOR SERVICE.  (A)
